# SDR SWAA2022090249508

- Difficulty date: August 8, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221BF AFT O/B EDGE IS BROKEN. (228-003) / [01] RECEIVED NEW FLOOR PANEL ; PANEL WILL BE INSTALLED ON WORK CARD TTG8Q00DAN6K;[02] VERIFIED STEP 1
